# SDR F3LA99158

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PC
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- System (JASC): 5540 · Rudder Structure
- Part: Web
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON WEB INVERTICAL STABILIZER AT RUDDER BS 45.  MAINTENANCE FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-30-2 AND EO NR 53-737-044.  (M)
